We are Macmillan. Cancer Support
I have recently started Tamoxifen and awaiting my radiotherapy . I have the usual side effects from this being feeling seedy and somewhat tired but over the past few days i have developed a few swellings in different areas of my body arm and stomach that resemble sores but red and swollen . i am wondering if anyone else has experienced these with being on the above or should i have investigated
Oh Marge, when I first started taking any form of hormone treatment I was first in the queue to blame EVERYTHING on the treatment - including Global Warming lol! However, as Ethel has said, you need to report symptoms to your oncology team and/or your GP. Your health is the most IMPORTANT thing so please don't think you are 'bothering' anyone - just TELL them.
Click here to find out more
If you have any questions about our organisation our Macmillan team would love to hear from you
You can also follow us on Facebook, Twitter, Flickr or YouTube.
© Macmillan Cancer Support 2010
what are these?